I was only on a low dose of Venlafaxine as it made me feel very disorientated, gave me headaches and made my eyes a bit strange. Anyway, I am weaning myself off them at the moment as I feel that since starting Tam the Venlafaxine has not been reducing my night sweats. I have started having accupuncture also and really hope that I can rduce the night sweats to a manageable level this way. If this plan doesn't work then my GP says there are other drugs we can try.
Im on venlafaxin for hot flushes 225mg a day and they are working. I was having around 50 hot flushes a day and it was worse in the evening but now I am only having about 20 hot flushes per day and having a better sleep at night but sometimes I am taking a diazepam to help me sleep but not that often.
Its bad enough getting through treatment with all that goes with it, without sleepless nights Im on Venlafaxine 150 mg for help with sleeping, although I dont, thankfully, have hot flashes so I dont think the meds are the cause. They did help with sleep although did take some weeks to properly kick in. Im a wee bit groggy in the morning though.
I think there are other drugs which are more effective than Venlafaxine for flushes, so hopefully youll get a reply with this info. I wouldnt just persevere though and Id be speaking to BC nurse or GP for a better alternative.
I was prescribed Venlafaxine in August during chemo as I was having multiple, intense sweats at night and was unable to sleep. Once I got settled on it I did feel some benefits and the night sweats reduced and I was able to sleep. I started Tamoxifen in early December and the night sweats have started again even though I have continued to take Venlafaxin.
Has anyone else experienced an increase in sweats whilst taking Venlafaxine? Did they reduce in time or did you come off the drug? I really don't want to continue taking this drug if it is not having a positive effect. Not sure what to do next and not due to see Onc for months and GP not much help so far. Any advice?